Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    bizznach's Avatar
    bizznach is offline Associate Member
    Join Date
    Mar 2002
    Location
    al
    Posts
    202

    nose is bleeding?????

    ive been on fina for 3 weeks and my nose has bleed just about everyday is this bad?? the last three days its bleed like 4 times a day.

  2. #2
    BE_STRONG is offline Senior Member
    Join Date
    Jan 2002
    Location
    ALABAMA
    Posts
    1,173
    has it ever bled before? What else are you taking? and Are you doing any kind of ECA stack?

  3. #3
    adaptations's Avatar
    adaptations is offline Member
    Join Date
    Jun 2002
    Location
    Boston
    Posts
    969
    blood preasure is rising...you should be fine.let your body adjust to it....

  4. #4
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    nose bleeds are common in some guys,usually with drol.
    do you get nose bleeds with any other drug?
    maybe it allergys???
    i really dont know what to recomend, is it a bad thing?,i would say yes.
    ill bump it for a more educated responce,sorry bro i wish i knew.

  5. #5
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Does ur heart feel like its going to burst through ur chest when u get them?? I would have ur blood preasure checked.

    OG

  6. #6
    DiMensionX's Avatar
    DiMensionX is offline Member
    Join Date
    Mar 2002
    Location
    Atlanta
    Posts
    550
    Actually, the nose bleeds are a symptom of high BP, as are headaches, dizzyness (sometimes). You HAVE to have it checked regularly, especially if your getting nose bleeds. I do not agree to let your body adjust, I'm on a stout cycle including Fina and my BP is only slightly raised so far, however with DBol it goes through the roof.

    Get that shit checked, and you need to do it several times a day and keep a log to get an accurate picture. Bro, I can not state this strongly enough, you could easily be causing kidney damage, cardiovascular damage and many other things depending on how high it is and for how long you let it stay like that. Don't fuck around on this one, it's that important bro.

    And, just to drive it home, if it is too high and not normal for you then you could easily keel over from a stroke and be spoon fed the rest of your life in a bed somewhere, if your lucky you'll die instead.

    No flame meant, but this could be a serious thing man.

    DMX

  7. #7
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Everyone is right on. It is BP related and happens everytime I am on anadrol . I agree with Dimension high BP is the one side no one seems concerned about on AAS and is probably the most damaging of all. Make sure you get it checked and do what is necessary to keep it in line through supplementation or even medication if necessary.

  8. #8
    DeadEye is offline New Member
    Join Date
    Jul 2002
    Location
    Tenn
    Posts
    2
    High Blood Pressure bro....I had the same problem last year, I didn't cut my cycle tho, instead i went to very low sodium in my diet....your body will adjust. If your nose still bleeds after a week of Very Low Sodium, trim your cycle a tad. That's what i done, my opinion only. peace

  9. #9
    Biznatch's Avatar
    Biznatch is offline Junior Member
    Join Date
    Apr 2002
    Location
    Detroit, Lansing
    Posts
    123
    Yeah, you better get that shit checked out, biz. I like your screen name, by the way.

  10. #10
    ladave99's Avatar
    ladave99 is offline Junior Member
    Join Date
    Jun 2002
    Location
    Los Angeles
    Posts
    95
    Again man, see your doctor.

    Think of it this way.

    If the nose bleeds are caused by high blood pressure, they are annoying, embarassing and messy.

    What if instead of bleeding in your nose you bleed in your brain? It is called a stroke, and it happens all the time. (See DMXs comment). This happened to two guys I know who work out at my gym (to be honest, i don't know what the cause was). After months of rehab, they can ALMOST walk.
    Last edited by ladave99; 08-15-2002 at 03:55 PM.

  11. #11
    JERSEY SHORE's Avatar
    JERSEY SHORE is offline Associate Member
    Join Date
    Apr 2002
    Posts
    275
    get a tissue APPLY PRESSURE TO NOSE!!!J/k that sucks........

  12. #12
    Japan man is offline New Member
    Join Date
    May 2002
    Posts
    47
    take a Q-tip and rup aveeno moisturizer inside the whole nostril; this will prevent any breakage due to dry nasal cavity from high bp. I got them everyday on accutane; i started to do this and it never bled after.

    hope this helps.

  13. #13
    bizznach's Avatar
    bizznach is offline Associate Member
    Join Date
    Mar 2002
    Location
    al
    Posts
    202
    im on a very light cycle only 50mgs a day. and its weird i only bleed out of my left nostrle. and ive had nose bleeds ever scince i was little and only in the left nostler but never this much i mean ive had 3 or 4 today. i will get my blood presure checked.i preety young so i dont think its is too big of a problem. but thanx

  14. #14
    Japan man is offline New Member
    Join Date
    May 2002
    Posts
    47
    you may have some "open vessel like capilaries" inside your left nostril. My friend had this and his nose bled all the time; he went to the docs, and he freezed it er something and it never bothered him again. look into that.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •